MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM CHAGAS

ABBOTT LABORATORIES PRISM CHAGAS
Catalog Number 07K35-68
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in-process.
 
Event or Problem Description
The customer indicated an increase in reactive results has been generated while using the prism chagas assay on the prism 6 channel analyzer.During the timeframe of (b)(6) 2016 to (b)(6) 2016, twelve specimens which had been repeat reactive were negative when tested using the ortho method.Specifically the customer indicated that false positive results were generated on (b)(6) 2016 and (b)(6) 2016 using lot 60017m500.No specific patient data has been provided.There was no adverse impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, in-house testing, a device history review, a search for similar complaints, and a review of labeling.Return material was not available from the customer.A specificity testing protocol was executed using lot 60017m500 and met acceptance criteria and determined the reagent is performing acceptably.The device history review did not identify any non-conformances or deviations related to the customer's observations.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the prism chagas reagent, list number (b)(4), lot number 60017m500, was identified.

Brand Name
PRISM CHAGAS
Common Device Name
CHAGAS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6103038
Report Number1415939-2016-00112
Device Sequence Number13792934
Product Code MIU
UDI-Device Identifier00380740062941
UDI-Public(01)00380740062941(17)160928(10)60017M500
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2016
Device Catalogue Number07K35-68
Device Lot Number60017M500
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2016
Supplement Report FDA Received Date12/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LN (B)(4), SN (B)(4); PRISM 6 CHANNEL ANALYZER